The first boundary value problem for second-order quasilinear elliptic equations with double degeneration
Differencialʹnye uravneniâ, Tome 30 (1994) no. 6, pp. 1057-1068
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_6_a16,
author = {G. I. Laptev},
title = {The first boundary value problem for second-order quasilinear elliptic equations with double degeneration},
journal = {Differencialʹnye uravneni\^a},
pages = {1057--1068},
year = {1994},
volume = {30},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_6_a16/}
}
TY - JOUR AU - G. I. Laptev TI - The first boundary value problem for second-order quasilinear elliptic equations with double degeneration JO - Differencialʹnye uravneniâ PY - 1994 SP - 1057 EP - 1068 VL - 30 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_6_a16/ LA - ru ID - DE_1994_30_6_a16 ER -
G. I. Laptev. The first boundary value problem for second-order quasilinear elliptic equations with double degeneration. Differencialʹnye uravneniâ, Tome 30 (1994) no. 6, pp. 1057-1068. http://geodesic.mathdoc.fr/item/DE_1994_30_6_a16/